It is currently Wed Aug 23, 2017 6:33 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 35 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Sat Dec 03, 2011 9:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hey Mrssky - another Michiganian! I'm in mid-Michigan. Anyway, I just wanted to mention the peeing thing. I don't think that's related to the sub. I'd say see your doctor and get a referral to a urologist. Even though we're "at that age", those kind of problems aren't normal and should be checked out. Besides, they have good treatments for such things these days. PM me if you want more info. I hate to say it, but I have some experience there.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Dec 04, 2011 7:14 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
i have a problem peeing in sub too". and i'm pretty healthy. my family and doc kinda ignore me of this. my doc gives me a
monthly script of cialis. i don't have any problem finding a relationship, and i'm above the average stud :lol: but the orgasm
is so fucking hard to get too? i have no infection. but it hurts :oops:any one get pain from your orgasm? :oops:


Top
 Profile  
 
 Post subject:
PostPosted: Sun Dec 04, 2011 7:23 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
sorry women'. indigo" what are 't' shots' and can they be danger's?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Dec 04, 2011 10:51 pm 
I had a much bigger problem with orgasms on full-ags than I do on bupe..but now that you mention it, it DOES take longer.

I couldn't orgasm when I was really high on oxy or heroin..but it didn't matter, because everything just felt so good anyway..oh, pretty much the only time I have cravings is when I used to remember the HOURS of heroin-fuelled passion that I know I will never have again..


Top
  
 
 Post subject:
PostPosted: Mon Dec 05, 2011 6:59 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
I wish I knew more about this subject.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Dec 05, 2011 11:52 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
this is really for the women'. sorry' seems like the men have taken over :lol: tear3 you must know we need you :lol:
indigo'. i'm not reading your post any more" i feel like i'm being shot by a magnum :lol:


Top
 Profile  
 
 Post subject:
PostPosted: Tue Dec 06, 2011 1:59 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
what the hell is this?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Dec 06, 2011 2:02 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
would some body take this thread down. i'm not the one who made it


Top
 Profile  
 
 Post subject:
PostPosted: Tue Dec 06, 2011 3:58 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
what is this some kind of joke? and the jokes on me :lol:


Top
 Profile  
 
   
 Post subject:
PostPosted: Tue Dec 06, 2011 4:00 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
We're just talking about the sexual side effects of suboxone, Johnboy, with a few jokes thrown in along the way. No biggie.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Dec 06, 2011 4:03 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
ok' we can call it the women's orgasm comical joke thread.
i told my doc i got (a hair) cut today". and he said" no'. you got them all cut :lol:


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jan 07, 2012 10:46 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Oct 23, 2011 11:24 pm
Posts: 18
AHEM back to female sexuality.. :wink:

I, too, am finding I have like ZERO libido, much less achieving orgasm. I'm on 16mg sub daily now, FYI. So normally I'd let my husband know during sex when to stimulate me and reach orgasm, but lately I'm just having sex to please him (I DO get satisfaction out of that, and I love the feeling of intimacy, so I'm not saying it's a CHORE) and once he comes I'm like ok! Done! What's for dinner? What's on TV? Ugh. The worst part is we're newly weds and this seems like a shitty thing to have to go through when your marriage is just getting started. I've talked to my husband about the fact my medication could be screwing with my usual horniness so he understands but it's not ideal!

I've already made a plan with my doctor to start tapering next month, and the goal is to be suboxone free in 8-12 months. Hopefully the tapering will bring my mojo back! I'm also interested in that Cyproheptadine stuff, but I already take so many pills every day the last thing I want is one more. I'll let you guys(gals) know when/what starts working for me!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 09, 2012 10:22 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Jan 08, 2012 8:59 am
Posts: 27
Location: California
does anyone have a hard time getting...."wet"?? I can have an O but its lowzy moisture is my problem


Top
 Profile  
 
   
 Post subject:
PostPosted: Mon Jan 09, 2012 11:06 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Lowering your dose can help with the sexual side effects. I am prescribed 16mg and had the same problem reaching orgasm and just had little interest in sex. I just moved and screwed up my refil appointment so I had to drop my dose and my desire has come back with a vengeance. I am also having no trouble reaching an orgasm. If lowering your dose is not an option there was a medication talked about earlier in the thread that can help. This is an extremely frustrating side effect, a good sex life is so important to a marriage.

For the dryness problem, it may be that you are simply dehydrated. Make sure to drink plenty of water.


Top
 Profile  
 
PostPosted: Mon Jan 09, 2012 12:12 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Dec 19, 2011 8:46 pm
Posts: 158
Did anybody else ever get a script and/or try the Cyproheptadine? I am on Methadone and do not find the SSRI to be a problem, but I do have an interest as I have begun collecting all information on methadoen and Bupe that might help me or someone down the road. I have started a spreadsheat with all site, blogs, forums, brochures, research studies etc...about MAT. So I am interested in any feedback on new info and such.

_________________
Wishing you the best in love and life. Finallyachance.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 35 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group